# SDR SWAA2013050215482

- Difficulty date: April 4, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT FIXTURE BROKEN ON LOWER INBD CORNER AT ROW 17.  REMOVED AND REPLACED LIGHT IAW MM.
